MAUDE Adverse Event Report: BIOMET MICROFIXATION STERNALOCK 360 MULTI-IMPLANT SYSTEM; PLATE, FIXATION, BONE

BIOMET MICROFIXATION STERNALOCK 360 MULTI-IMPLANT SYSTEM; PLATE, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 03/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.Medical products: unknown screws, part# ni, lot# ni.
 
Event or Problem Description
It was reported a revision occurred fourteen days following implantation of sternal closure plates and bands due to an unspecified implant failure.Attempts have been made but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is considered to be confirmed because a revision surgery was reported.The device was not returned for investigation and no photos, scans, x-rays, or physician's reports were provided.For these reasons, no functional testing or inspections could be performed.The dhr for this device could not be reviewed due to the lot number remaining unknown.There are no indications of manufacturing defects.The most likely underlying cause of the complaint cannot be determined, as it is unclear how the sl360 system failed and led to the need for a revision surgery.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
STERNALOCK 360 MULTI-IMPLANT SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9905653
Report Number0001032347-2020-00189
Device Sequence Number19515982
Product Code HRS
UDI-Device Identifier00841036190668
UDI-Public00841036190668
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K151019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number74-0004
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer09/28/2020
Initial Report FDA Received Date03/31/2020
Supplement Report FDA Received Date09/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;